# SDR 97ZZZX642

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Input Pinion
- Part number: 900D1400528101
- Condition: Leaking
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INPUT PINION UPON INSTALLATION UNIT BEGAN LEAKING OIL BEYOND SERVICEABLE LIMITS.  THIS REPORT FOR INFORMATION ONLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
